# SDR SWAA2024011530438

- Difficulty date: December 11, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 50,919 hours, 30,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT 2023-758372<[01] REPLACED WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9 LENGTH OF CRACK IS: 0.575? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:A21147745 DUE DATE:04-MAY-24;[02] REPLACED WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL LBL24 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND SRM 51-10-02-0G-0 ITEM 9 LENGTH OF CRACK IS: 0.575? TOOL USED DIGITAL CALIPER P/N:500-197-30 S/N:A21147745 DUE DATE:04-MAY-24.
